# SDR VNAA202504020019

- Difficulty date: April 2, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N592NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15404
- Aircraft time: 19,719 hours, 17,576 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00.  FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00 WAS EVALUATED EXCESSIVE DAMAGE PER CRJ-900 SRM 53-00-01-001-001-A01 AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
